MathSciNet Relay Station
MathSciNet bibliographic data
MR2113934 (2006m:46083) 46L54 (46L10)
Bannon, Jon P. Transitive families of projections in factors of type $\rm II\sb 1$. Proc. Amer. Math. Soc. 133 (2005), no. 3, 835–840 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement